PDA

View Full Version : I just completely lost....



iseedeadmonkeys
05-16-2009, 06:46 AM
The plot!!

My temper is seriously getting out of hand again!
Could be because im now 2 months over due on my period...since stopping Pred my blood (warfarin levels) have been all over the place, i went for a blood test and got an urgent call the next day from the hospital to stop taking the warfarin for the day then cut the does by 1 1/2mg, im now on regular bloods every 2 weeks., im starting to wonder if the pred had anything to do with it?

Anyway back to the topic......As some of you know my lupus starting flaring last week and i had all sorts of sleeping issues, even last night i had a nightmare....aint i a little old for all this? my emotions have been all over the place, sometimes i will sit there and laugh for no reason (which aint unusaul with me) but the crying over stupid things?? and now today i dont even know what triggered it off, my a screamed the house down, and the language that came out of my head? i remember the words i said and if i repeat them on here i think id get banned for 500 years!

Im really trying to chill out here but things aint working, im getting out of the house this afternoon (only down the road) but the anxeity of walking down the road is mental PARA BIG time!

Right ok il stop chatting now!

ISDM
xxx

ButterflyRN
05-16-2009, 06:52 AM
How much prednisone are you on? Prednisone can cause mood swings. Just a thought.

tiggerlishus - Heidi
05-16-2009, 07:02 AM
big hugs hope this afternoon trip out helped a little!! xxxx

iseedeadmonkeys
05-16-2009, 07:11 AM
Im not on the pred anymore my course stopped about 2 months ago now.

Hey you my little bunny girl, thanx aint been yet but i plan on chilling to the core...hmm even might hava pint as ive not drank anything for 2 weeks....

love
ISDM
xx

Oluwa
05-16-2009, 08:31 AM
ISDM...Could it be from your golden virginia rolly...lol

XOXOluwa

mountaindreamer
05-16-2009, 08:55 AM
hi ISDM,

i am so sorry that you are still out of sorts. I was hoping that you were out an about and feeling better.

Do you take sleeping pills? I have tried many kinds but each one causes me nightmares....so i don't take them.

I too am on warfarin, and am constantly having to change my dosage because blood is too thick, they can't get it thin enough, and are constantly calling me to change dosage. They are really concerned with blood clots. I don't really understand this either, but i am not on prednisone so i don't see where it is the problem.

wish i could travel accross the big pond and sit with you until you feel better.

TobyJug
05-16-2009, 09:26 AM
hugs....
hope u get well soon...

Angel Oliver
05-16-2009, 09:51 AM
Jane,

On Monday call and get a check up,the doc will help you with this or even explain why its happening.Nightmares....no sorry think you get them no matter what the age.Ive always had them.Sometimes i wake up in a different room....bit scary....or sometimes i scaream so loud....i get in bed with me Mam....even now.
Hope you feel better after you getting out this afternoon.Try not to worry about it too much as once you let the Doc know....i bet its one of your meds and hormones all over the place.Even missing a period can do strange things to your mind.Just take your time and dont think about it till Monday....if you can.And we are all here at a touch of a button.

lots of love n many screams

Amanda...nightmare queenxxxx

iseedeadmonkeys
05-16-2009, 12:22 PM
LMFAO Oluwa........ure some sorta crank aint ya? lol!

Angel...yeah im gonna call drs on monday to see whats going on, i really need to see the dr actually coz this lack of period is just weird!

TJ...cheers and back atcha! x

Mountain...me too hunni that would be nice and reasurring thankyou, i dint realise ure on them too, i may need to ask ya a few questions so il keep ya in mind, and ive wondered about sleeping pills dunno yet need to ask about any chill out remedies first hehe xx

AChronic
05-16-2009, 05:58 PM
ISDM,

I hope you're feeling a little better this evening and that things improve real soon.

It kinda sounds like the pred to me. With the late period, mood swings, nightmares. Been there before and it's often when my dosage has changed so it's quite possible that no longer being on it is having the same effect as it's working it's way out of your system? Tho I'm not sure how long it takes to clear out of the body.

Hugs and take care of you.
~Andee

Pearl
05-17-2009, 01:41 AM
Mood swings, insomnia....sounds like a normal day in female paradise to me :)

Seriously, I do hope you get to speak with the doctor Monday. These drugs do all kinds of weird things in addition to what they are supposed to be doing. Just wanted to wish you well.

Jana

maguadalupe
05-17-2009, 05:18 AM
Hi ,I though i was the only one going though this i stop taking ped about a month half becuase of the ped i'm diabetic know my vision got worse i have to wear glasses all the time know. couple of days i can not sleep i'm cry for really stupid thing like for example thursday i left my key in the car with the car running i never done that before i started crying , called my husband he is in puerto rico visiting his mother he took me that he took the other keys i got so mad i used word that shouldn't of use. i getting nervous for everything for no reasoni i'm flare up for no reason too. i don't understnad why . you r not alone in this boats this event should pass too ...

:)

Oluwa
05-19-2009, 07:26 PM
Hormones!

L.
O. Crank

iseedeadmonkeys
05-20-2009, 04:19 AM
Hormones.......gosh ya think? loving the crank!

yeah still nothing...im waiting! but im going away for a couple of days tmrw so kinda hoping nothing happens yet lol but what are the chances it does?

maguadalupe- ow im glad (sorta) you know what im chatting about, sorry to hear bout ya keys, what happened in the end, its annoying when u cry over silly little things, but i think i would anyway hormaones or not in ure situation!

peace
ISDM

froggal
05-20-2009, 11:11 PM
I had SO many issues with my period and flares! I have had several doctors tell me that estrogen can really play a serious part with lupus. I also have had bad issues with prednisone! I refuse to take it anymore! I pray that you get things figured out! Good luck!

lucky7
05-21-2009, 07:22 PM
AWWWWW, YOu're in mY HEART and my THOUGHTS ISDM! SO SORRY for your discomfort!!!! WOW, a DOUBLE whammy huh!!! Being a WOMAN and having LUPUS!!! :wacko: